# SDR HEEA087815

- Difficulty date: March 20, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- Aircraft time: 29,282 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Sleeve
- Part number: C4264215
- Part serial: 7958D
- Condition: Failed
- Location: Cylinder
- Component: Cylinder   (Hr)
- Component part number: 206076062003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE AND SLEEVE CAUSING EXCESSIVE LEAKAGE AND PROOF PRESSURE DURING FINAL TEST. REPLACED.
